MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Lijecnicki vjesnik · 2007

[Cyclosporine-induced depressive psychosis in a liver transplant patient: a case report].

Telarović Sinisa, Telarović Srdana, Mihanović Mate

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Psychotic conditions of iatrogenic nature form a non-negligible portion of psychiatric practice. In this paper we present a case of a 62-year-old patient with the primary diagnosis of autoimmune hepatitis-induced cirrhosis who following the orthotopic liver transplantation developed an episode of depressive psychosis. The appearance of symptoms and signs directly correlated with the administration of the maximal dose of cyclosporine. The dose was upwardly titrated because the laboratory results (an increase in transaminase level) had indicated the transplant rejection. Because psychiatric and neurological examinations prior to the episode showed no abnormalities, other plausible causative factors such as the level of cholesterol and magnesium and the concomitant therapy were also analysed. In contrast to the more frequent cyclosporine-induced delirium, cyclosporine-induced depressive psychosis has been rarely reported in the literature.

Для цитирования: Telarović Sinisa, Telarović Srdana, Mihanović Mate. [Cyclosporine-induced depressive psychosis in a liver transplant patient: a case report].. Lijecnicki vjesnik. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.